Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


High speed sampling

Authors: D. F. Votaw and J. A. Rafferty
Journal: Math. Comp. 5 (1951), 1-8
MSC: Primary 62.0X
Corrigendum: Math. Comp. 5 (1951), 184.
MathSciNet review: 0039181
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [3] In connection with this topic we may cite the following references. H. Burke Horton, ``A method for obtaining random numbers,'' Annals Math. Stat., v. 19, 1948, p. 81-85. John E. Walsh, ``Concerning compound randomization in the binary system,'' Annals Math. Stat., v. 20, 1949, p. 580-589. John E. Walsh, ``On a method of obtaining random binary digits by flipping coins,'' unpublished manuscript, Project RAND, Santa Monica, Calif., July, 1948. John W. Mauchly, ``Pseudo-random numbers,'' unpublished report, presented Dec. 29, 1949 to the American Statistical Association. D. H. Lehmer, ``Mathematical methods in large scale computing,'' unpublished address presented at Harvard University Symposium, Sept., 1949.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62.0X

Retrieve articles in all journals with MSC: 62.0X

Additional Information

PII: S 0025-5718(1951)0039181-8
Article copyright: © Copyright 1951 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia